# SDR FDEA202108011915

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 19,619 hours, 11,213 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: M4663
- Part serial: 1998FCA
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  687     36-10  3306     31JUL21  MEM  OPEN  U  FWD GROUND PNUMATIC SUPPLY PORT CHECK VALVE LEAKS  AFTER ENGINE AIRSTART COMPLETED.  SHGN 31JUL21 23:40   MEM U  INSPECTED FWD GROUND PNUMATIC AIR SUPPLY CHECK  VALVE. FOUND SPRING THAT NORMALLY CLOSES THE CHECK  VALVE BROKEN AND HOLDING THE CHECK VALVE PARTIALLY  OPEN.   WILL HAVE TO BE REPLACED.  PART 31JUL21 23:48   MEM U  IDENTIFIED PARTS  NIPPLE CHECK VALVE  MPN: 4663-1                CPN: 3610205  QTY: 1  PART 31JUL21 23:48   MEM U  ORDER PART  MPN: 4663-1                CPN: 3610205  QTY: 1  ICT: 103105  PART 01AUG21 03:47   MEM U  IDENTIFIED PARTS  SEAL  MPN: A2113221220400        CPN: 3612248  QTY: 1  PART 01AUG21 03:47   MEM U  ORDER PART  MPN: A2113221220400        CPN: 3612248  QTY: 1  MSN: 2067859  SHGN 01AUG21 04:48   MEM U  REMOVED CHECK VALVE ASSY. FOUND BAD SEAL. NO SEAL  ON HAND, ORDERED SEAL. OLD PARTS, HARD WARE AND NEW  CHECK VALVE PLACED ON BOARD. REF A300 AMM  36-13-11-04   REMOVED AND REPLACED FWD HP GROUND CONNECTOR  AND                                  SEAL REF AMM 36-13-11-04. OPS CHECK REQUIRED.
